# SDR DHL2005741531

- Difficulty date: May 16, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 46,665 hours, 37,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 15L AT BS 720B CRACKED FWD OF EMERGENCY LIGHT LT SIDE.  REMOVED FASTENERS CUT OUT AREA DIM .75 INCH ON STRINGER 15 AND BS 720B IAW B727 SRM 53-10-3 FIG 5.  FABRICATED CHANNEL FROM BAC 1498-140 SIZE 4 INCH PO 4246397 AND RADIUS FILLER FROM 7075-T6 .100 SIZE .875 X 4 INCH PO 9911586 AND TAPER FILLER FROM 7075 T6 .100 SIZE 2.625 X .875 INCH PO 9911586 AND FILLER FROM 7075 T6 .050 SIZE .75 X .875 INCH PO 9002126 IAW B727 SRM 53-10-3 FIG 5.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED PARTS REPAIR IAW B727 SRM 53-10-3 FIG 5.
